Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 759641, 5 pages
http://dx.doi.org/10.1155/2013/759641
Research Article

Some Properties of Convolved -Fibonacci Numbers

Instituto de Matemáticas y sus Aplicaciones, Universidad Sergio Arboleda, Bogotá, Colombia

Received 30 April 2013; Accepted 28 May 2013

Academic Editors: S. Falcon and Y. Zhang

Copyright © 2013 José L. Ramírez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define the convolved k-Fibonacci numbers as an extension of the classical convolved Fibonacci numbers. Then we give some combinatorial formulas involving the k-Fibonacci and k-Lucas numbers. Moreover we obtain the convolved k-Fibonacci numbers from a family of Hessenberg matrices.